# SDR 08FDEA02649

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6556150138
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LWR AFT CORNER CRACKED REMOVED FWD GALLEY DOOR AND OPENED UP LOWER AFT INNER SKIN FOR ACCESS.   REMOVED LOWER AFT STOP FITTING REMOVED PRESSURE SEAL, LOWER GATE, AFT LOWER SEAL RETAINER, REMOVED DAMAGE SECTION OF FRAME, AND DRILLED AND INSTALLED FRAME REPAIR.  REF BOEING DRAWING NR 69-69908.  INSTALLED ITEMS THAT WERE REMOVED.  INSTALLED AND RIGGED DOOR REF AMM 52-12-000-5.  INSTALLED LEVELING COMPOUND IN THE LOWER PART OF DOOR.  INSTALLED HANDLE BOX AND LOWER HINGE COVER PLATES, PAINTED REPAIR.  OPS CHECK GOOD.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
